# SDR QXEA0102012

- Difficulty date: November 27, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT WING FUEL ACCESS APERTURE 71A, SHIM HAS BEEN BLENDED COMPLETELY THROUGH AT SEVERAL SCREW HOLES.  REPAIRED IAW HORIZON AIR EA 4-57-568.
